MathSciNet Relay Station
MathSciNet bibliographic data
MR1440142 (98f:62113) 62G05 (60F25 60K99)
Viennet, Gabrielle Inequalities for absolutely regular sequences: application to density estimation. Probab. Theory Related Fields 107 (1997), no. 4, 467–492.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement